Posted by Collete on August 14, 2001, at 10:56:37
In reply to Re: Depakote questions » Collete, posted by Ted on August 14, 2001, at 10:26:25
> Collette & paxvox,
> I was just reading at the Abbott Labs website and found out their reasons for Depakote ER: So that a lower dose can be administered to migraine headache sufferers and have it maintain its effects longer.
> Just fyi.
Hmm, based on that, I don't know why Paxvox's doc gave him ER ( for just a sleep aid). Me, I think I need something else entirely. Collette
> > > > > > I don't know, MC, but that is one reason i poo pooed it when my Pdoc gave it to me. I take an aspirin a night for heart disease and stroke prevention, and do not want to give that up, also, it made me SO groggy during the following day that I felt like a zombie. I tried it for a week , then said "hell with this!" Back to my Pdoc on Tues. I am going to tell him no way I'm taking that crap! Too many side effects
> > > > for "just" a sleep aid, especially when the
> > > > benzos had worked for me.
> > > >
> > > > How many mg did your doc perscribe for "just sleep"? So far, I am just at 250mg and it doesn't do anything at all. Collette
> > >
> > > It was the 500 mg ER version.
> > >
> > > PAX
> > Well, if for some reason you & your pdoc decide to stay with Depakote, perhaps switching to the NOT ER version will help you in the AM. I am always drowsy in the AM, but I take so much stuff to sleep )& wake up in the middle of the night anyway for about two hours), that it's hard to know WHAT is causing the drowsyness.